Journal Article

Severe Photosensitivity Causing Multifocal Squamous Cell Carcinomas Secondary to Prolonged Voriconazole Therapy

Kate L. McCarthy, E. Geoffrey Playford, David F. M. Looke and Michael Whitby

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 44, issue 5, pages e55-e56
Published in print March 2007 | ISSN: 1058-4838
Published online March 2007 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/511685
Severe Photosensitivity Causing Multifocal Squamous Cell Carcinomas Secondary to Prolonged Voriconazole Therapy

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

A 32-year-old woman was treated with long-term voriconazole therapy for recurrent aspergillosis associated with chronic granulomatous disease. A short time after commencement of voriconazole therapy, a severe photosensitivity reaction developed. Continued voriconazole exposure led to the development of multifocal facial squamous cell carcinomas. The photosensitivity reaction resolved after the patient changed therapy to posaconazole.

Journal Article.  1094 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.